HOME    About this site    mypage    Japanese    library    university    Feedback
registered item: 4


:
SearchDetail


1 

1 An elementary proof of a theorem of T. F. Havel / Kamiyama, Yasuhiko -- Department of Mathematical Sciences, College of Science, University of the Ryukyus25-Feb-1993 Ryukyu mathematical journal Vol.5 p.7-12 紀要論文
2 Approximation processes of quasi-positive linear operators / Nishishiraho, Toshihiko -- Department of Mathematics, College of Science, University of the Ryukyus25-Feb-1993 Ryukyu mathematical journal Vol.5 p.65-79 紀要論文
3 Generalized states and measuring processes for continuous observables / Matsumoto, Shuichi -- Department of Mathematical Sciences, College of Science, University of the Ryukyus25-Feb-1993 Ryukyu mathematical journal Vol.5 p.53-63 紀要論文
4 A remark on theorem of Jarnik / Hinokuma, Takanori,Shiga, Hiroo -- Department of Mathematical Sciences, College of Science, University of the Ryukyus25-Feb-1993 Ryukyu mathematical journal Vol.5 p.1-6 紀要論文

1